MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CC TIBIAL INSERT SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 208-24-13
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial total knee arthroplasty with a competitor's device.Subsequently, the patient developed an infection and was revised to exactech device.After being converted to exactech devices, the patient then developed pain and poly wear resulting in another revision.No further information available.
 
Additional Manufacturer Narrative
D10: 02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t (b)(6).200-02-35 - three peg patella 35mm (b)(6).201-24-13 - tibial insert trial sz 4 13 mm unassigned.201-46-10 - holding pin headless 3" (4 pk) (b)(6).204-34-04 - fluted stem extension 40l x 14 mm (b)(6).204-34-08 - fluted stem extension 80l x 14 mm (b)(6).208-01-04 - cc femoral sz 4 (b)(6).208-05-04 - cc distal fem augment sz 4, 5mm (b)(6).208-05-04 - cc distal fem augment sz 4, 5mm (b)(6).208-07-04 - cc posterior fem augment sz 4, 5mm (b)(6).208-07-04 - cc posterior fem augment sz 4, 5mm (b)(6).208-09-05 - cc stem ext adaptor 5 degree (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
CC TIBIAL INSERT SZ 4, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key23866650
Report Number1038671-2025-03597
Device Sequence Number4438013
Product Code JWH
UDI-Device Identifier10885862054340
UDI-Public10885862054340
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2019
Device Catalogue Number208-24-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/22/2025
Date Device Manufactured03/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown